# SDR F3LA200800193

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,232 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5211021420200
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED THE FORWARD ENTRY DOOR FAILED RIG CHECK AT THE TORSION BAR BELL CRANK AND REDUCER SHAFT.  MAINTENANCE REMOVED AND REPLACED THE LEFT FITTING FOR RIG PIN AND ADJUSTED DOOR RODS IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 52-11-400-001.  MAINTENANCE CHECKED THE RIG PINS IN ACCORDANCE WITH THE REQUIREMENTS OF WORK CARD C528002-2 STEP 4B.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
